# SDR 2006UALA01943

- Difficulty date: October 10, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 30,647 hours, 3,982 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT EXIT SIGN ABOVE DR5R AND EXIT SIGN IN AISLE NEAR DR5R.  REPLACED POWER SUPPLY AND BATTERY.  OPS CKS NORMAL.
